| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number. the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A materials manager reported that following implantation of an intraocular lens (iol) the patient blurry vision was worse after cataract surgery and contrast sensitivity decreased.The lens was explanted in a secondary procedure with another lens.Additional information was requested.